# SDR SWAA2014120934858

- Difficulty date: November 20, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 88,567 hours, 65,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546544
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB BEAM FRAME WEB CORRODED ON FWD & AFT SIDE AT BS 695, BELOW WL 190, RT SIDE.  R & R WEB IAW DWG & SRM.
